Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An injective metrization for collapsible polyhedra

Authors: Jie Hua Mai and Yun Tang
Journal: Proc. Amer. Math. Soc. 88 (1983), 333-337
MSC: Primary 54E35; Secondary 57Q05
MathSciNet review: 695270
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that any finite collapsible polyhedron is injectively metrizable.

References [Enhancements On Off] (What's this?)

  • [1] N. Aronszajn and P. Panitchpakdi, Extension of uniformly continuous transformations and hyperconvex metric spaces, Pacific J. Math. 6 (1956), 405-439; correction, ibid. 7 (1957), 1729. MR 0084762 (18:917c)
  • [2] J. R. Isbell, Six theorems about injective metric spaces, Comment. Math. Helv. 39 (1964), 65-76. MR 0182949 (32:431)
  • [3] -, $ s$ admits an injective metric, Proc. Amer. Math. Soc. 28 (1971), 259-261. MR 0282333 (43:8045)
  • [4] J. R. Stallings, Lectures on polyhedral topology, Tata Institute of Fundamental Research, Bombay, 1967. MR 0238329 (38:6605)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E35, 57Q05

Retrieve articles in all journals with MSC: 54E35, 57Q05

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society